A note on Schrödinger operators with polynomial potentials
Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 149-161
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_78_1_149_161,
author = {Jacek Dziuba\'nski},
title = {A note on {Schr\"odinger} operators with polynomial potentials},
journal = {Colloquium Mathematicum},
pages = {149--161},
year = {1998},
volume = {78},
number = {1},
doi = {10.4064/cm-78-1-149-161},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-78-1-149-161/}
}
TY - JOUR AU - Jacek Dziubański TI - A note on Schrödinger operators with polynomial potentials JO - Colloquium Mathematicum PY - 1998 SP - 149 EP - 161 VL - 78 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-78-1-149-161/ DO - 10.4064/cm-78-1-149-161 LA - en ID - 10_4064_cm_78_1_149_161 ER -
Jacek Dziubański. A note on Schrödinger operators with polynomial potentials. Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 149-161. doi: 10.4064/cm-78-1-149-161
Cité par Sources :